IJPAM: Volume 76, No. 4 (2012)
Department of Mathematics
National University of Singapore
Abstract. In this paper, we prove an extension of the Open Mapping Theorem to the case of -Banach space.
Received: February 13, 2012
AMS Subject Classification: 47A05, 47A06, 47L05, 46B20
Key Words and Phrases: open mapping theorem, -normed space, -Banach space
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395